On products of polynomials
Authors: D. W. Masser and J. Wolbert
Journal: Proc. Amer. Math. Soc. 117 (1993), 593-599
MSC: Primary 11C08
MathSciNet review: 1111220
Abstract: For a complex polynomial in a single variable, let be the maximum of the absolute values of its coefficients. Given nonnegative integers and , it is well known that , where the infimum is taken over all such polynomials and of degrees and respectively. We determine here the exact values of for every .
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11C08
Retrieve articles in all journals with MSC: 11C08